Table of Contents
ISRN Computational Mathematics
Volume 2014, Article ID 248704, 8 pages
http://dx.doi.org/10.1155/2014/248704
Research Article

Analysis of General Input State Dependent Working Vacation Queue with Changeover Time

Department of Applied Mathematics, Andhra University, Visakhapatnam 530003, India

Received 7 February 2014; Accepted 20 March 2014; Published 23 April 2014

Academic Editors: G. Ciobanu and F. W. S. Lima

Copyright © 2014 Vijaya Laxmi Pikkala and Suchitra Vepada. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. T. Doshi, “Queueing systems with vacations—a survey,” Queueing Systems, vol. 1, no. 1, pp. 29–66, 1986. View at Publisher · View at Google Scholar · View at Scopus
  2. N. Tian and Z. G. Zhang, Vacation Queueing Models: Theory and Applications, Springer, New York, NY, USA, 2006.
  3. L. D. Servi and S. G. Finn, “The M/M/1 queues with working vacations (M/M/1/WV),” Performance Evaluation, vol. 50, no. 1, pp. 41–52, 2002. View at Publisher · View at Google Scholar · View at Scopus
  4. Y. Baba, “Analysis of a GI/M/1 queue with multiple working vacations,” Operations Research Letters, vol. 33, no. 2, pp. 201–209, 2005. View at Publisher · View at Google Scholar · View at Scopus
  5. A. D. Banik, U. C. Gupta, and S. S. Pathak, “On the GI/M/1/N queue with multiple working vacations-analytic analysis and computation,” Applied Mathematical Modelling, vol. 31, no. 9, pp. 1701–1710, 2007. View at Publisher · View at Google Scholar · View at Scopus
  6. M. Zhang and Z. Hou, “Steady state analysis of the GI/M/1/N queue with a variant of multiple working vacations,” Computers and Industrial Engineering, vol. 61, no. 4, pp. 1296–1301, 2011. View at Publisher · View at Google Scholar · View at Scopus
  7. H. Li and Y. Zhu, “Analysis of M/G/1 queues with delayed vacations and exhaustive service discipline,” European Journal of Operational Research, vol. 92, no. 1, pp. 125–134, 1996. View at Publisher · View at Google Scholar · View at Scopus
  8. H. H. Dong and I. C. Doo, “G/M/1 queues with delayed vacations,” Korean Journal of Computer & Applied Mathematics, vol. 5, pp. 1–11, 1998. View at Google Scholar
  9. M. Jain and P. Singh, “State dependent bulk service queue with delayed vacations,” JKAU Engineering Sciences, vol. 16, pp. 3–14, 2005. View at Google Scholar
  10. P. Vijaya Laxmi and D. Seleshi, “Performance analysis of renewal input (a, b, c) policy with multiple working vacation and changeover times,” Journal of Industrial and Management Optimization, vol. 10, pp. 839–857, 2013. View at Google Scholar
  11. X. Chao and A. Rahman, “Analysis and computational algorithm for queues with state-dependent vacations I: G/M(n)/1/K,” Journal of Systems Science and Complexity, vol. 19, no. 1, pp. 36–53, 2006. View at Publisher · View at Google Scholar · View at Scopus
  12. V. Goswami, P. Vijaya Laxmi, and K. Jyothsna, “Analysis of GI/M(n)/1/N queue with state dependent multiple working vacations,” Opsearch, vol. 50, pp. 106–124, 2013. View at Google Scholar
  13. N. Tian, D. Zhang, and C. Cao, “The GI/M/1 queue with exponential vacations,” Queueing Systems, vol. 5, no. 4, pp. 331–344, 1989. View at Publisher · View at Google Scholar · View at Scopus